# SDR AALA202406105867

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 56,411 hours, 38,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 22 AND 23 AISLE WAY EMERGENCY LIGHTS INOPERATIVE. INSTALLED NEW CONTACTS IN CANNON PLUG PER ESPM 20-48-25.
